# SDR GTIA2019010303069

- Difficulty date: January 3, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N657NK
- Make and model: Airbus A321-231
- Aircraft serial: 6672
- Aircraft time: 12,201 hours, 5,316 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR BOTTLE ASSISTANCE REQUIRED SERVICE-SERVICE R4 DOOR BOTTLE ASSISTANCE TO PROPER LEVEL IAW AMM 52-10-00.
